MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM20X110MM; KNEE STEMS

DEPUY IRELAND - 9616671 ATUN PRESSFIT STR STEM20X110MM; KNEE STEMS
Model Number 1513-20-110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Anemia (1706)
Date of Event 09/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for anemia- post op iron substitution.Event is not serious and is considered mild.Event is definitely not related to both device and is possibly related to procedure.Date of implantation: (b)(6) 2020, date of event (onset): (b)(6) 2020, (right knee).Treatment: injected medication (unspecified).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
ATUN PRESSFIT STR STEM20X110MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10924744
Report Number1818910-2020-25735
Device Sequence Number16371236
Product Code NJL
UDI-Device Identifier10603295043799
UDI-Public10603295043799
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1513-20-110
Device Catalogue Number151320110
Device Lot NumberHC9213
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/13/2020
Supplement Date Received by Manufacturer01/26/2021
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 9 6MM; ATTUNE CRS FEMORAL RT SZ 9 CEM; ATTUNE DIST FEM AUG SZ 9 4MM; ATTUNE DIST FEM AUG SZ 9 4MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE POS FEM AUG SZ 9 4MM; ATTUNE POS FEM AUG SZ 9 8MM; ATUN CRS FB TIB BASE SZ 10 CEM; ATUN FEM SLV M/L 40MM HALF POR; HERAEUS MEDICAL - COPAL G+C BONE CEMENT; ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FB INSRT SZ 9 6MM; ATTUNE CRS FEMORAL RT SZ 9 CEM; ATTUNE DIST FEM AUG SZ 9 4MM; ATTUNE DIST FEM AUG SZ 9 4MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE POS FEM AUG SZ 9 4MM; ATTUNE POS FEM AUG SZ 9 8MM; ATUN CRS FB TIB BASE SZ 10 CEM; ATUN FEM SLV M/L 40MM HALF POR; HERAEUS MEDICAL - COPAL G+C BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight90